Translator Disclaimer
2012 Existence and Strong Convergence Theorems for Generalized Mixed Equilibrium Problems of a Finite Family of Asymptotically Nonexpansive Mappings in Banach Spaces
Rabian Wangkeeree, Hossein Dehghan, Pakkapon Preechasilp
J. Appl. Math. 2012(SI03): 1-21 (2012). DOI: 10.1155/2012/859492

Abstract

We first prove the existence of solutions for a generalized mixed equilibrium problem under the new conditions imposed on the given bifunction and introduce the algorithm for solving a common element in the solution set of a generalized mixed equilibrium problem and the common fixed point set of finite family of asymptotically nonexpansive mappings. Next, the strong convergence theorems are obtained, under some appropriate conditions, in uniformly convex and smooth Banach spaces. The main results extend various results existing in the current literature.

Citation

Download Citation

Rabian Wangkeeree. Hossein Dehghan. Pakkapon Preechasilp. "Existence and Strong Convergence Theorems for Generalized Mixed Equilibrium Problems of a Finite Family of Asymptotically Nonexpansive Mappings in Banach Spaces." J. Appl. Math. 2012 (SI03) 1 - 21, 2012. https://doi.org/10.1155/2012/859492

Information

Published: 2012
First available in Project Euclid: 3 January 2013

zbMATH: 1325.47133
MathSciNet: MR2948111
Digital Object Identifier: 10.1155/2012/859492

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.2012 • No. SI03 • 2012
Back to Top